# SDR SWAA2024011629535

- Difficulty date: December 8, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP BS 277 STR 10R/H RBL 53 WL 251 FWD SIDE OF FRAME.<[01] VERIFIED STEP 1 IN PARTIAL.;[02] REMOVED DAMAGED STRINGER CLIP; LOCATED AND DRILLED NEW STRINGER CLIP AT BS 277 STRINGER 10 R/H WL 251 PER SRM 51-40-02-0G-0. APPLIED CIC TO STRINGER CLIP BS 277 10 R/H RBL 53 WL 251 FWD SIDE IF THE FRAME PER SOPM 20-41-05.;[03] REMOVED DAMAGED STRINGER CLIP; LOCATED AND DRILLED NEW STRINGER CLIP AT BS 277 STRINGER 10 R/H WL 251 PER SRM 51-40-02-0G-0 AND INSTALLED NEW STRINGER CLIP AT BS 277 10R/H WL 251 FWD SIDE OF FRAME PER SRM 51-40-02-0G-0; DRAWING 141A1110. AND MAINTENANCE WAS ACCOMPLISHED ON STEPS 1-2;[04] VERIFIED STEP 1 COMPLETE.;[05] VERIFIED STEP 2 COMPLETE; ALL STEPS AND MEASUREMENT TABLE; CARD COMPLETE.
